MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902120
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that prior to a retrograde intrarenal surgery procedure, a tria ureteral stent was broken during guidewire insertion while preparing for the procedure.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.Block h11: investigation results the returned tria ureteral stent was analyzed.During inspection, it was found that the stent bladder coil was detached and the suture hole was torn, which did confirm the reported event.Based on the available information and the analysis performed on the returned device, the investigation determined that the reported problem could be due to operational factors.The retrieval line may be removed prior to placement at the physician's discretion.If the retrieval line becomes entangled with the bladder coil and is removed using excessive force, the stent may detach, separate, or tear during preparation, which can affect device performance.No manufacturing or material abnormalities were identified during the evaluation.Also, for the reported event of stent shaft break, it could be confirmed based on the damage found on the device.The device history record review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "stent shaft break, suture hole torn and coil detached/separated" were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on a thorough review of the reported complaint, a conclusion code of adverse event related to procedure was assigned to this investigation.Correction to field d5: operator of device: operator of device.
 
Event or Problem Description
It was reported that prior to a retrograde intrarenal surgery procedure, a tria ureteral stent was broken during guidewire insertion while preparing for the procedure.The procedure was completed with another of the same device.No patient complications were noted.

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24243457
Report Number2124215-2026-05978
Device Sequence Number18634634
Product Code FAD
UDI-Device Identifier08714729937784
UDI-Public(01)08714729937784(17)280622(10)36816111
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902120
Device Catalogue NumberM0061902120
Device Lot Number0036816111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale